“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6588
School of Physics
  Title:   Observables of the Generalized 2D Yang-Mills Theories on Arbitrary Surfaces: A Path Integral Approach
1.  M. Khorrami
2.  M. Alimohammadi
  Status:   Published
  Journal: Mod. Phys. Lett. A
  No.:  36
  Vol.:  12
  Year:  1997
  Pages:   2265-2270
  Supported by:  IPM
Using the path integral method, we calculate the partition function and the generating functional (of the field strengths) of the generalized 2-D Yang-Mills theories in the Schwinger-Fock gauge. Our calculation is done for arbitrary 2-D orientable, and also nonorientable surfaces.

Download TeX format
back to top
scroll left or right